# SDR UPS96820765

- Difficulty date: June 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 5612298
- Condition: Corrosion
- Location: Bs 19-8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-CS2, HEAVY CORROSION ON FUSELAGE NOSE SECTION PRESSURE DOUBLER STA 19 TO 8.  REPAIRED PER UPS EO.
